On a free boundary problem for minimal surfaces.

M. Struwe

Inventiones mathematicae (1984)

  • Volume: 75, page 547-560
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Struwe, M.. "On a free boundary problem for minimal surfaces.." Inventiones mathematicae 75 (1984): 547-560. <http://eudml.org/doc/143110>.

@article{Struwe1984,
author = {Struwe, M.},
journal = {Inventiones mathematicae},
keywords = {existence; non-constant minimal surfaces; mountain-pass-type characterization},
pages = {547-560},
title = {On a free boundary problem for minimal surfaces.},
url = {http://eudml.org/doc/143110},
volume = {75},
year = {1984},
}

TY - JOUR
AU - Struwe, M.
TI - On a free boundary problem for minimal surfaces.
JO - Inventiones mathematicae
PY - 1984
VL - 75
SP - 547
EP - 560
KW - existence; non-constant minimal surfaces; mountain-pass-type characterization
UR - http://eudml.org/doc/143110
ER -

Citations in EuDML Documents

top
  1. Mouhamed Moustapha Fall, Fethi Mahmoudi, Hypersurfaces with free boundary and large constant mean curvature: concentration along submanifolds
  2. M. Grüter, J. Jost, On embedded minimal disks in convex bodies
  3. Peter Tolksdorf, On minimal surfaces with free boundaries in given homotopy classes
  4. Jürgen Jost, Existence results for embedded minimal surfaces of controlled topological type, III
  5. Jürgen Jost, Existence results for embedded minimal surfaces of controlled topological type, II

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.